# SDR DHL2003802511

- Difficulty date: November 15, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E FORMER CRACKED 0.500, STA 810.000.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 21.  FABRICATED ANGLE DOUBLER IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED ANGLE DOUBLER IAW SRM 51-1-21 PG 1 SRM 51-1-20D PG 9.
